Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What could be the reason for right sided upper abdomen pain and bloating sensation in stomach?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5786 Questions
Hi For about 4 days I have pain in upper abdo right side front and back which worse in the day after small meals I find I am burping a lot the pain travels down my back to my bum cheek by evening after big meal my stomach bloats and I also get pain in centre of abdo I have been constipated
Posted Tue, 18 Mar 2014 in General Health
Answered by Dr. Rahul Kumar 1 hour later
Brief Answer: details below Detailed Answer: Hello Thanks for the query. Probably you are suffering from acid peptic disease. In simple terms lot of gastric acid is being produced, leading to bloating sensation. Another problem is right sided upper abdomen pain, which may be related to gall bladder disease. I would suggest you to go for an ultrasound of abdomen. This will help in finding out the exact problem Also start on antacids and take isabgul husk. This will take care of bloating and constipation. Let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by
Follow-up: What could be the reason for right sided upper abdomen pain and bloating sensation in stomach? 13 minutes later
Is gallbladder disease connected to cancer in anyway and what pain relief is best to take aspirin paracetamol or ibuprofen
Answered by Dr. Rahul Kumar 10 hours later
Brief Answer: not always related Detailed Answer: Hello, Gall bladder disease is not always related to cancer. It is quiet common and is usually due to formation of gall stones. As you have gastritis too, it is better to avoid pain killers. Pain killer tablets may lead to development of ulcers. If pain is lot you can take paracetamol. It is safest of the above. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor